# SDR UPS00833562

- Difficulty date: July 22, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 71,296 hours, 27,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324N
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1690 LONG 26L END FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 4641324, AND SRM 51-1-21, AND 51-1-20D.
